# SDR DALA2016101607263

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 33,983 hours, 30,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1022, BETWEEN STRINGERS 29L AND 29R IS CORRODED AT AFT FACE OF FRAME AND ALONG LWR LIP.  REPAIRED THE FRAME IAW SRM 53-20-07 REPAIR 3, AND DWG 9912243.
